# SDR FDKA2009031600050

- Difficulty date: March 16, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 15,948 hours, 15,122 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8166041
- Part serial: 200103317
- Condition: Malfunctioned
- Location: Ac Pack
- Part time: 14,146 hours, 13,121 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FRL FLT 76514 CLT - CREW REPORTED THAT THE NR 2 PACK BECAME VERY HOT IN THE CABIN AND PRODUCED SMOKE, HAD A BURNING SMELL.  MX REMOVED AND REPLACED NR 2 PACK VALVE, OPS GOOD.
